# SDR SWAA2021080588560

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-23R CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 23R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [02] VERIFIED; EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 23R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A.; [03] CLEANED AREA IAW AMM 20-60-02-100-801; [04] CLEANED STR 23R BS 536-539 IAW AMM 20-60-02-100-801; [05] REQUEST NDI TO VERIFY CRACK LOCATION; [06] HFEC INSPECTED STRINGER 23R AT BS 532-536 AROUND FASTENERS AND FLANGES PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [07] AFTER CLEANING STRINGER 23R BS 536 AND NDI WAS ACCOMPLISHED NO CRACKS WERE FOUND IN STRINGER; [08] VERIFIED; AFTER CLEANING STRINGER 23R BS 536 AND NDI WAS ACCOMPLISHED NO CRACKS WERE FOUND IN STRINGER
